About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 756075, 8 pages
http://dx.doi.org/10.1155/2013/756075
Research Article

Explicit Spectral Decimation for a Class of Self-Similar Fractals

Centro de Investigación en Matemáticas, Universidad Autónoma del Estado de Hidalgo, 42184 Pachuca, HGO, Mexico

Received 6 September 2012; Revised 22 December 2012; Accepted 3 January 2013

Academic Editor: Jiaxin Hu

Copyright © 2013 Sergio A. Hernández and Federico Menéndez-Conde. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Kigami, “A harmonic calculus on the Sierpiński spaces,” Japan Journal of Applied Mathematics, vol. 6, no. 2, pp. 259–290, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Kigami, “Harmonic calculus on p.c.f. self-similar sets,” Transactions of the American Mathematical Society, vol. 335, no. 2, pp. 721–755, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Fukushima and T. Shima, “On a spectral analysis for the Sierpiński gasket,” Potential Analysis, vol. 1, no. 1, pp. 1–35, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Shima, “On eigenvalue problems for Laplacians on p.c.f. self-similar sets,” Japan Journal of Industrial and Applied Mathematics, vol. 13, no. 1, pp. 1–23, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Lindstrøm, “Brownian motion on nested fractals,” Memoirs of the American Mathematical Society, no. 420, 1990. View at MathSciNet
  6. S. Constantin, R. S. Strichartz, and M. Wheeler, “Analysis of the Laplacian and spectral operators on the Vicsek set,” Communications on Pure and Applied Analysis, vol. 10, no. 1, pp. 1–44, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Drenning and R. S. Strichartz, “Spectral decimation on Hambly's homogeneous hierarchical gaskets,” Illinois Journal of Mathematics, vol. 53, no. 3, pp. 915–937, 2010. View at Zentralblatt MATH · View at MathSciNet
  8. D. J. Ford and B. Steinhurst, “Vibration spectra of the m-tree fractal,” Fractals, vol. 18, no. 2, pp. 157–169, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  9. V. Metz, “‘Laplacians’ on finitely ramified, graph directed fractals,” Mathematische Annalen, vol. 330, no. 4, pp. 809–828, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. Zhou, “Spectral analysis of Laplacians on the Vicsek set,” Pacific Journal of Mathematics, vol. 241, no. 2, pp. 369–398, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. Bajorin, T. Chen, A. Dagan et al., “Vibration modes of 3n-gaskets and other fractals,” Journal of Physics A, vol. 41, no. 1, Article ID 015101, 21 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. N. Bajorin, T. Chen, A. Dagan et al., “Vibration spectra of finitely ramified, symmetric fractals,” Fractals, vol. 16, no. 3, pp. 243–258, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. R. S. Strichartz, “Fractafolds based on the Sierpiński gasket and their spectra,” Transactions of the American Mathematical Society, vol. 355, no. 10, pp. 4019–4043, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. E. Hare and D. Zhou, “Gaps in the ratios of the spectra of Laplacians on fractals,” Fractals, vol. 17, no. 4, pp. 523–535, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. S. Strichartz, “Laplacians on fractals with spectral gaps have nicer Fourier series,” Mathematical Research Letters, vol. 12, no. 2-3, pp. 269–274, 2005. View at Zentralblatt MATH · View at MathSciNet
  16. D. Zhou, “Criteria for spectral gaps of Laplacians on fractals,” The Journal of Fourier Analysis and Applications, vol. 16, no. 1, pp. 76–96, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. S. Strichartz, Differential Equations on Fractals: A Tutorial, Princeton University Press, Princeton, NJ, USA, 2006. View at MathSciNet
  18. J. Kigami, Analysis on Fractals, vol. 143, Cambridge University Press, Cambridge, UK, 2001. View at Publisher · View at Google Scholar · View at MathSciNet